Alert archive / Georgia / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 34, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Feb 6, 2020, 12:34 PM EST for 4 counties in Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 6, 2020, 12:34 PM EST (17:34 UTC)
- Expired
- Feb 6, 2020, 1:00 PM EST
- In force
- 26 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Chattahoochee County, GA, Marion County, GA, Stewart County, GA, Webster County, GA
The radar
The Ft Rucker radar (KEOX), 84 km from the middle of the area, began a volume at 17:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 6, 4:27 AM EST | Tornado Watch | SPC | 9 hr |
| Feb 6, 12:17 PM EST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.6 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 732 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 514 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 297 m²/s²
- 0-3 km storm-relative helicity
- 391 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 5.3
The text
As transmitted.
095
WUUS52 KFFC 061734
SVRFFC
GAC053-197-259-307-061800-
/O.NEW.KFFC.SV.W.0034.200206T1734Z-200206T1800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
1234 PM EST Thu Feb 6 2020
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southern Marion County in west central Georgia...
Southeastern Chattahoochee County in west central Georgia...
Stewart County in west central Georgia...
Northwestern Webster County in west central Georgia...
* Until 100 PM EST.
* At 1233 PM EST, severe thunderstorms were located along a line
extending from near Jamestown/south Fort Benning to Lugo, moving
east at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Lumpkin, Buena Vista, Richland, Seminole, Charles, Westville,
Brooklyn, Renfroe, Manta, Zellobee, Omaha, Sanford, Louvale and
Providence Canyon State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM EST for west central
Georgia.
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3195 8496 3198 8496 3198 8501 3197 8504
3199 8504 3199 8507 3202 8505 3206 8506
3209 8504 3212 8506 3219 8499 3220 8496
3221 8496 3222 8495 3222 8492 3225 8492
3235 8441 3197 8470 3195 8495
TIME...MOT...LOC 1733Z 261DEG 48KT 3225 8487 3195 8522
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 6, 11:09 AM EST, 1 hour 25 minutes earlier.
Area forecast discussion, Feb 6, 11:09 AM EST, 1 hour 25 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 1109 AM EST Thu Feb 6 2020 .UPDATE... Tornado Watches will continue for the Atlanta Metro and portions of the Southwest forecast area until 1 PM, and for portions of the East Central forecast area until 5 PM. A Flash Flood Watch will also continue through 7 AM for the entire forecast area with several Flash Flood and River Flood Warnings continuing for North Georgia for the next several hours with multiple reports of swift water rescues throughout the morning. Flooded roadways are proving to be very dangerous and there are widespread road closures across North Georgia. We'd like to remind all that when encountering flooded roadways to play it safe and Turn Around, Don't Drown! && .PREV DISCUSSION... /Issued 416 AM EST Thu Feb 6 2020/ SHORT TERM /Today through Friday/... Current radar loop shows showers and thunderstorms moving NE across the region this morning. Main upper trough moving east through the plains states this morning keeping the southeastern US in deep moist southwesterly flow. This flow is bringing ample Gulf moisture and rounds of heavy rainfall with increased thunderstorm chances mainly Today. The main surface frontal boundary will push into NW GA over the next few hours and continue to move southeast through tonight. Strong to severe convection potential continues Today given ample shear and some higher instability expected especially across central portions of the state. Main threat continues to be damaging winds, though with some decent HREF probabilities of sig tor params greater than 3, there is the potential for some brief tornado spin ups this afternoon. QPF showing highest values expected mainly across west and central GA today with 2 to 3 more inches expected on top of the 1 to 2 inches that has already fallen. Have continued the Flash Flood watch which includes all of north and central GA. Other item to watch is the strong Cold air advection pushing in behind this system tonight/Fri morning along with a slug of enhanced moisture across N GA. Temps will dip down into the lower 30s and with fairly steep cooling/lapse rates and decent saturation below 700 mb have continued with a rain snow mix mainly across N GA. Some light accumulations cannot be ruled out especially in the higher elevations. Temps Friday will rise into the 40s and 50s. 01 LONG TERM /Friday Night through Thursday/... The first portion of the long term will be the rare dry period but as has been the case, this will not last for long. A secondary shortwave will drop through the midwest and eventually the Mississippi Valley Sat morning with surface reflection passing well north of the area. GFS continues to be most aggressive with this feature and the associated moisture although the ECMWF has trended slightly wetter as well. Still going to use a blend which yields likely pops over the far NE zones through Sat afternoon. Timing will be critical as we could see enough cold air lock in to allow for a rain and snow mix over mountains primarily. ECMWF indicates greater snow potential over a larger area than the GFS but will lean toward the lower amounts which agrees with WPC. This would yield a dusting to maybe two tenths of an inch over the northeast mountains. Another brief dry period for Sunday before next system moves in quickly Monday into Tuesday and if you believe the ECMWF which stalls the frontal boundary further north. Regardless, another period of decent rainfall of over and inch. Not as impressive as the current system but with ongoing flooding likely, this will only exacerbate the problem. Although instability will be quite minimal, did add a period of thunder for Tuesday afternoon as the activity transitions into Central GA. Depending on which long term solution verifies, we could see a break on Wednesday but just as likely that front hangs around and provides the focus for additional activity. Frontal boundary will move through on Thu with good agreement this far out. An additional inch of rain is likely with this system and possibly quite a bit more in the far extended as models show front stalling and additional waves impacting the area. Deese AVIATION... 12Z Update... No major changes made from the 06z TAFs. Showers Rain will continue to increase across the area today with ceilings ranging between IFR and MVFR through the period. Rain will begin to diminish after 00z Friday. Winds will stay out of the SW to W in the 8-12kt range and will begin to see gust around 20-22kt later this afternoon. As the main frontal boundary swings through the area will see thunderstorms across the state. Should see TSRA between 14z and 17z for the ATL area TAF sites. //ATL Confidence...12Z Update... Confidence medium to high on all elements. 01 && .PRELIMINARY POINT TEMPS/POPS... Athens 68 40 46 32 / 100 90 10 5 Atlanta 68 38 44 33 / 100 80 20 5 Blairsville 64 33 38 28 / 100 80 40 5 Cartersville 67 35 44 31 / 100 80 30 5 Columbus 70 40 49 36 / 100 80 10 5 Gainesville 67 38 43 32 / 100 90 20 5 Macon 71 42 50 34 / 100 90 5 5 Rome 67 36 44 31 / 100 70 20 5 Peachtree City 69 38 47 33 / 100 80 20 5 Vidalia 75 47 53 36 / 90 100 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Friday morning for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley... Butts...Carroll...Catoosa...Chattahoochee...Chattooga... Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp... Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel... Fannin...Fayette...Floyd...Forsyth...Gilmer...Glascock... Gordon...Greene...Gwinnett...Hall...Hancock...Haralson... Harris...Heard...Henry...Houston...Jackson...Jasper... Jefferson...Johnson...Jones...Lamar...Laurens...Lumpkin... Macon...Madison...Marion...Meriwether...Monroe...Montgomery... Morgan...Murray...Muscogee...Newton...North Fulton...Oconee... Oglethorpe...Paulding...Peach...Pickens...Pike...Polk... Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding... Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair... Toombs...Towns...Treutlen...Troup...Twiggs...Union...Upson... Walker...Walton...Warren...Washington...Webster...Wheeler... White...Whitfield...Wilcox...Wilkes...Wilkinson. Tornado Watch until 1 PM EST this afternoon for the following zones: Bibb...Butts...Chattahoochee...Clayton...Coweta... Crawford...Crisp...DeKalb...Dooly...Fayette...Gwinnett... Harris...Heard...Henry...Houston...Lamar...Macon...Marion... Meriwether...Monroe...Muscogee...North Fulton...Peach...Pike... Schley...South Fulton...Spalding...Stewart...Sumter...Talbot... Taylor...Troup...Upson...Webster. Tornado Watch until 5 PM EST this afternoon for the following zones: Baldwin...Banks...Barrow...Clarke...Greene...Hancock... Jackson...Jasper...Jones...Madison...Morgan...Newton...Oconee... Oglethorpe...Putnam...Rockdale...Taliaferro...Walton...Warren... Wilkes. && SHORT TERM...Thiem AVIATION...Thiem
Hazardous weather outlook, Feb 6, 10:52 AM EST, 1 hour 42 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1052 AM EST Thu Feb 6 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-071600- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1052 AM EST Thu Feb 6 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... ...Tornado Watches In Effect For Southwest Portions of the Forecast Area and the Atlanta Metro Until 1PM And East Central Portions of the Forecast Area Until 5PM... A line of showers and thunderstorms capable of producing severe weather today including damaging winds and isolated tornadoes will continue to sweep through portions of central and eastern Georgia. In addition to the severe storm potential, torrential rainfall will allow an additional 2 to 4 inches of rain to fall over areas already saturated from previous rains. With heavy rains expected to continue, the Flash Flood Watch remains for north and central Georgia until 7 AM Friday morning. Heavy rain will quickly elevate the flood potential across the area, especially in the higher terrain of north Georgia, urban areas, low-lying areas, and small creeks and streams. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... The Flash Flood Watch will continue through Friday morning across north and central Georgia. Flooding will continue well after the rain ends in urban areas, low-lying areas, and small creeks and streams. Light rain and snow mix will be possible across far north Georgia on Friday morning and Saturday morning, mainly in the higher terrain. Little to no accumulations are anticipated at this time for Friday but this could change with subsequent forecasts. A dusting to less than a half an inch could be realized for the Saturday system across the Northeast mountains. .SPOTTER INFORMATION STATEMENT... Spotters should monitor the latest information today for possible activation across portions of north and central Georgia.
In the hours before
Local storm report, Feb 6, 11:39 AM EST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1139 AM EST THU FEB 06 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 AM FLASH FLOOD 3 E BIRMINGHAM 34.17N 84.28W
02/06/2020 FULTON GA EMERGENCY MNGR
PORTIONS OF WESTBROOK ROAD HAVE BEEN CLOSED DUE TO
FLOODING.
&&
EVENT NUMBER FFC2000126
NLISTLocal storm report, Feb 6, 11:42 AM EST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1142 AM EST THU FEB 06 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM FLASH FLOOD 3 SSE ACWORTH 34.03N 84.67W
02/06/2020 COBB GA SOCIAL MEDIA
WATER IS FLOWING OVER LORING RD NEAR BUTLER CREEK.
&&
EVENT NUMBER FFC2000127
NLISTSpecial weather statement, Feb 6, 12:08 PM EST, 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1208 PM EST Thu Feb 6 2020
GAZ037-048>050-058>060-061745-
Butts GA-Morgan GA-Putnam GA-Jasper GA-Greene GA-Oconee GA-Newton GA-
1208 PM EST Thu Feb 6 2020
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BUTTS...MORGAN...
NORTHWESTERN PUTNAM...JASPER...NORTHERN GREENE...SOUTHEASTERN OCONEE
AND SOUTHEASTERN NEWTON COUNTIES UNTIL 1245 PM EST...
At 1208 PM EST...a strong thunderstorm was near Turtle Cove, or near
Monticello...moving northeast at 60 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Madison, Greensboro, Monticello, Rutledge, Newborn, Flovilla,
Mansfield, Woodville, Shady Dale, Buckhead, Turtle Cove, Wrayswood,
Godfrey, Hard Labor Creek State Park, Greshamville, Central Georgia
Experiment Stn, Calvin, Farrar, Eudora and Carey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3367 8305 3320 8377 3327 8392 3369 8361
3374 8325
TIME...MOT...LOC 1708Z 226DEG 70KT 3333 8378
WIND...50MPHLocal storm report, Feb 6, 12:11 PM EST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1211 PM EST THU FEB 06 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1133 AM FLASH FLOOD 2 WSW LUMPKIN 34.35N 84.07W
02/06/2020 DAWSON GA EMERGENCY MNGR
MULTIPLE STRUCTURES ALONG PINEBRIDGE DRIVE IMPACTED BY
FLOODING.
&&
EVENT NUMBER FFC2000128
NLISTLocal storm report, Feb 6, 12:13 PM EST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1213 PM EST THU FEB 06 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1133 AM FLASH FLOOD 1 W DOUGHERTY 34.38N 84.08W
02/06/2020 DAWSON GA EMERGENCY MNGR
FLOODING IMPACTING STRUCTURES ALONG THOMPSON RD
&&
EVENT NUMBER FFC2000129
NLISTLocal storm report, Feb 6, 12:16 PM EST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1216 PM EST THU FEB 06 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1136 AM FLOOD DAWSONVILLE 34.42N 84.12W
02/06/2020 DAWSON GA EMERGENCY MNGR
SEVERAL ROADS FLOODED DUE TO SLOW DRAINAGE.
ROADS/INTERSECTIONS INCLUDE: HIGHWAY 9S/SPORTING HILL
DRIVE, HWY 36W/GOLD CREEK DRIVE, JACK HEARD RD,
AMICAOLOA CHURCH RD, FLAT CREEK DR, HUGH STOWERS RD AT
ETOWAH RIVER, HARRY SOSEBEE RD, KILOUGH CHURCH RD AND
ODUM CHUMBLEY RD.
&&
EVENT NUMBER FFC2000130
NLISTThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 9:40 PM EST | Special Weather Statement | FFC | Harris, Meriwether | 50 min |
| Feb 5, 9:54 PM EST | Special Weather Statement | FFC | Catoosa, Dade, Walker | 51 min |
| Feb 6, 2:34 AM EST | Special Weather Statement | FFC | Chattooga, Walker | 41 min |
| Feb 6, 3:09 AM EST | Special Weather Statement | FFC | Gilmer, Gordon, Murray, Whitfield | 51 min |
| Feb 6, 4:43 AM EST | Special Weather Statement | FFC | Chattooga, Floyd | 32 min |
| Feb 6, 4:49 AM EST | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Gordon, Murray, Walker, Whitfield | 41 min |
| Feb 6, 5:05 AM EST | Special Weather Statement | FFC | Catoosa, Chattooga, Dade, Murray, Walker, Whitfield | 55 min |
| Feb 6, 5:07 AM EST | Special Weather Statement | FFC | Bartow, Floyd, Polk | 23 min |
| Feb 6, 5:26 AM EST | Severe Thunderstorm Warning | FFC | Gilmer, Gordon, Murray, Pickens | 49 min |
| Feb 6, 5:55 AM EST | Special Weather Statement | FFC | Dawson, Pickens | 35 min |
| Feb 6, 6:02 AM EST | Special Weather Statement | FFC | Fannin, Lumpkin, Towns, Union, White | 58 min |
| Feb 6, 6:04 AM EST | River Flood Warning | FFC | Forsyth, Fulton | 53 hr |
| Feb 6, 6:05 AM EST | Special Weather Statement | FFC | Bartow, Haralson, Paulding, Polk | 40 min |
| Feb 6, 6:11 AM EST | River Flood Warning | FFC | Whitfield | 4 days |
| Feb 6, 6:27 AM EST | Special Weather Statement | FFC | Paulding | 33 min |
| Feb 6, 6:38 AM EST | Special Weather Statement | FFC | Bartow, Cherokee, Dawson, Forsyth, Pickens | 82 min |
| Feb 6, 6:40 AM EST | Special Weather Statement | FFC | Carroll, Cobb, Douglas, Fulton | 80 min |
| Feb 6, 6:47 AM EST | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Paulding | 28 min |
| Feb 6, 7:09 AM EST | Special Weather Statement | FFC | Douglas | 36 min |
| Feb 6, 7:16 AM EST | River Flood Warning | FFC | Murray, Whitfield | 51 hr |
| Feb 6, 7:20 AM EST | Special Weather Statement | FFC | Dawson, Forsyth, Lumpkin | 40 min |
| Feb 6, 7:28 AM EST | Areal Flood Warning | FFC | Catoosa, Chattooga, Dade, Floyd, Gordon, Murray and 2 more | 6 hr |
| Feb 6, 7:39 AM EST | Flash Flood Warning | FFC | Catoosa, Chattooga, Dade, Floyd, Gilmer, Gordon and 3 more | 6 hr |
| Feb 6, 7:42 AM EST | Severe Thunderstorm Warning | FFC | DeKalb, Forsyth, Fulton, Gwinnett | 33 min |
| Feb 6, 7:50 AM EST | Flash Flood Warning | FFC | Fannin, Gilmer, Lumpkin, Towns, Union | 6 hr |
| Feb 6, 7:50 AM EST | Flash Flood Warning | FFC | Towns, Union | 6 hr |
| Feb 6, 7:51 AM EST | River Flood Warning | FFC | Gwinnett | 10 hr |
| Feb 6, 7:51 AM EST | River Flood Warning | FFC | Gwinnett | 12 hr |
| Feb 6, 7:53 AM EST | Special Weather Statement | FFC | Haralson, Paulding | 37 min |
| Feb 6, 7:54 AM EST | Special Weather Statement | FFC | Banks, Barrow, DeKalb, Gwinnett, Hall, Jackson | 96 min |
| Feb 6, 8:02 AM EST | Flash Flood Warning | FFC | Bartow, Carroll, Cherokee, Cobb, DeKalb, Douglas and 9 more | 6 hr |
| Feb 6, 8:12 AM EST | Flash Flood Warning | FFC | Banks, Barrow, Dawson, Forsyth, Hall, Jackson and 2 more | 6 hr |
| Feb 6, 8:16 AM EST | Tornado Warning | FFC | Barrow, Gwinnett, Hall, Jackson | 29 min |
| Feb 6, 8:35 AM EST | Special Weather Statement | FFC | Cherokee, Cobb, Dawson, Forsyth | 25 min |
| Feb 6, 8:42 AM EST | River Flood Warning | FFC | Gwinnett | 10 hr |
| Feb 6, 8:49 AM EST | Special Weather Statement | FFC | Carroll | 26 min |
| Feb 6, 8:51 AM EST | Special Weather Statement | FFC | Dawson, Forsyth, Lumpkin | 24 min |
| Feb 6, 9:12 AM EST | River Flood Warning | FFC | Whitfield | 5 hr |
| Feb 6, 9:23 AM EST | River Flood Warning | FFC | Catoosa | 55 hr |
| Feb 6, 9:23 AM EST | River Flood Warning | FFC | Gordon, Murray, Whitfield | 10 days |
| Feb 6, 9:23 AM EST | River Flood Warning | FFC | Chattooga | 32 hr |
| Feb 6, 9:23 AM EST | River Flood Warning | FFC | Floyd, Gordon | 11 days |
| Feb 6, 9:23 AM EST | Special Weather Statement | FFC | Cobb, Douglas, Forsyth, Fulton, Heard | 37 min |
| Feb 6, 9:29 AM EST | River Flood Warning | FFC | Forsyth | 23 hr |
| Feb 6, 9:37 AM EST | River Flood Warning | FFC | Dawson, Forsyth | 23 hr |
| Feb 6, 9:37 AM EST | Special Weather Statement | FFC | Clarke, Madison, Oconee | 38 min |
| Feb 6, 9:44 AM EST | Tornado Warning | FFC | Clarke, Madison, Oconee, Oglethorpe | 31 min |
| Feb 6, 9:55 AM EST | River Flood Warning | FFC | Catoosa | 25 hr |
| Feb 6, 9:55 AM EST | River Flood Warning | FFC | Gilmer | 4 hr |
| Feb 6, 9:55 AM EST | River Flood Warning | FFC | Gilmer | 8 hr |
| Feb 6, 9:58 AM EST | Tornado Warning | FFC | Barrow, Jackson, Walton | 32 min |
| Feb 6, 10:17 AM EST | Special Weather Statement | FFC | Clayton, DeKalb, Fayette, Rockdale | 28 min |
| Feb 6, 10:36 AM EST | Special Weather Statement | FFC | Madison | 9 min |
| Feb 6, 10:37 AM EST | River Flood Warning | FFC | Cobb | 21 days |
| Feb 6, 10:41 AM EST | River Flood Warning | FFC | Polk | 21 days |
| Feb 6, 10:49 AM EST | River Flood Warning | FFC | Gwinnett, Walton | 16 hr |
| Feb 6, 10:53 AM EST | River Flood Warning | FFC | Cobb | 21 days |
| Feb 6, 11:11 AM EST | River Flood Warning | FFC | Walker | 21 days |
| Feb 6, 11:20 AM EST | River Flood Warning | FFC | Dawson | 19 hr |
| Feb 6, 11:23 AM EST | Special Weather Statement | FFC | Henry, Meriwether, Pike, Spalding, Troup | 52 min |
| Feb 6, 11:56 AM EST | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Muscogee, Troup | 34 min |
| Feb 6, 11:57 AM EST | River Flood Warning | FFC | Gwinnett | 24 hr |
| Feb 6, 12:03 PM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 27 min |
| Feb 6, 12:05 PM EST | River Flood Warning | FFC | Cherokee, Cobb | 9 hr |
| Feb 6, 12:08 PM EST | Special Weather Statement | FFC | Jasper, Morgan | 37 min |
| Feb 6, 12:13 PM EST | River Flood Warning | FFC | Banks | 21 days |
| Feb 6, 12:25 PM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Marion, Meriwether, Muscogee, Pike and 3 more | 35 min |
| Feb 6, 12:26 PM EST | River Flood Warning | FFC | Gwinnett | 3 hr |
| Feb 6, 12:35 PM EST | Tornado Warning | FFC | Putnam | 25 min |
| Feb 6, 12:36 PM EST | Severe Thunderstorm Warning | FFC | Greene, Morgan, Putnam | 24 min |
| Feb 6, 12:45 PM EST | Tornado Warning | FFC | Greene, Morgan, Oglethorpe, Taliaferro, Wilkes | 30 min |
| Feb 6, 12:49 PM EST | River Flood Warning | FFC | Gwinnett | 10 hr |
| Feb 6, 12:49 PM EST | Special Weather Statement | FFC | Dooly, Houston, Macon, Sumter | 26 min |
| Feb 6, 12:49 PM EST | Severe Thunderstorm Warning | FFC | Butts, Jasper, Lamar, Monroe, Pike, Spalding | 26 min |
| Feb 6, 12:53 PM EST | Special Weather Statement | FFC | Monroe | 37 min |
| Feb 6, 12:55 PM EST | Tornado Warning | FFC | Greene, Putnam | 35 min |
| Feb 6, 12:56 PM EST | River Flood Warning | FFC | Cobb, Fulton | 21 days |
| Feb 6, 1:00 PM EST | Severe Thunderstorm Warning | FFC | Marion, Talbot, Taylor | 30 min |
| Feb 6, 1:10 PM EST | Severe Thunderstorm Warning | FFC | Washington, Wilkinson | 23 min |
| Feb 6, 1:11 PM EST | River Flood Warning | FFC | Cobb, Fulton | 20 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.